MathSciNet Relay Station
MathSciNet bibliographic data
MR80153 (18,200i) 30.0X
Rahman, Qazi Ibadur On the maximum modulus and the coefficients of an entire Dirichlet series. Tôhoku Math. J. (2) 8 (1956), 108–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement